# SDR DALA2020120804007

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 86,538 hours, 38,572 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND HOLES AT RT ENGINE DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW: HOLE NR 1 SCRATCHES ON SKIN AND FITTING BETWEEN 9 AND 10 O'CLOCK POSITION; HOLE NR 2 TEARS ON SKIN AND FITTING BETWEEN 1 AND 2 O'CLOCK POSITION; HOLE NR 4 TEARS ON SKIN BETWEEN 9 AND 10 O'CLOCK POSITION AND TEARS ON FITTING BETWEEN 6 AND 7 O'CLOCK POSITION; HOLE NR 5 SCRATCHES ON SKIN AND FITTING AT 4 O'CLOCK POSITION; HOLE NR 6 CORROSION ON SKIN BETWEEN 2 AND 3 O'CLOCK POSITION; HOLE NR 9 CORROSION ON SKIN BETWEEN 2-3 AND 9-10 O'CLOCK POSITION AND CORROSION ON FITTING BETWEEN 9 AND 10 O'CLOCK POSITION; HOLE NR 10 TEARS ON SKIN AND FITTING BETWEEN 5 AND 6 O'CLOCK POSITION.  REPAIRED PER ERA 588833-14.
